# SDR QXEA200700445

- Difficulty date: March 24, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 9,629 hours, 6,334 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462534
- Part serial: 07635
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 3,524 hours, 2,465 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BUR - LAVATORY AFT SMOKE DETECTOR CAME ON THREE TIMES.  MAINTENANCE REPLACED THE LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
